MathSciNet Relay Station
MathSciNet bibliographic data
MR2353952 (2008i:65278) 65N30 (41A10 41A17)
Zuppa, Carlos Modified Taylor reproducing formulas and $h$-$p$ clouds. Math. Comp. 77 (2008), no. 261, 243–264 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement